# SDR 20000829SH010

- Difficulty date: July 24, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N61541
- Make and model: Cessna 172M
- Aircraft serial: 17264626
- Engine: Lyc O320E2D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Condition: Improper Part
- Location: Oil Sump Pan
- Part time: 620 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER RIGHT ENGINE ISOLATION MOUNT IS BECOMING RUPTURED DUE TO CHAFING CAUSED BY THE PROTRUSION OF THE OIL SUMP PAN GASKET.  THIS GASKET, WHEN DRIED OUT DUE TO HEAT, SEEMS TO ACT LIKE A KNIFE AGAINST THE ISOLATION MOUNT.  TRIMMING THE GASKET STOPS THIS.  SUBMITTER STATED THIS IS 3RD OCCURRENCE ON 3 DIFFERENT AIRCRAFT.  (X)
